# SDR DALA2025053104170

- Difficulty date: May 15, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 97,273 hours, 18,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 41F-49F EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK PER B767-400 AMM 32-51. OPERATIONAL CHECK IS NOW NORMAL. (LP #7542926)
